# SDR A6WA200740663

- Difficulty date: November 15, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,194 hours, 11,087 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB L/E FOUND SCRATCHED AND DENTED OVER LIMITS IAW CRJ200 SRM.  NEW SKIN INSTALLED IAW CRJ SRM 51-40-11 AND SRM 51-41-04.  (K)
